# SDR AT0000413

- Difficulty date: July 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 5912481517
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND HORIZONTAL STABILIZER CENTER BOX, AFT SECTION UPPER PANEL TO HAVE EXFOLIATION CORROSION.  REMOVED AND REPLACED CENTER BOX AFT SECTION UPPER PANEL IAW TIMCO SERVICE ORDER 151072-42730.
